Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 304, NWS Jackson, MS

April 27, 2011Bolivar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 27, 2011, 7:03 AM CDT for Bolivar County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 7:03 AM CDT (12:03 UTC)
Expired
Apr 27, 2011, 7:45 AM CDT
In force
42 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Bolivar County, MS

The radar

The Little Rock radar (KLZK), 155 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 4:53 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 0.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WUUS54 KJAN 271203
SVRJAN
MSC011-271245-
/O.NEW.KJAN.SV.W.0304.110427T1203Z-110427T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
703 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...SHELBY...ROSEDALE...

* UNTIL 745 AM CDT

* AT 703 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF DEESON TO
  26 MILES WEST OF ROSEDALE MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GUNNISON AND MOUND BAYOU

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHWEST MISSISSIPPI.

&&

LAT...LON 3413 9067 3379 9068 3378 9099 3385 9107
      3394 9103 3400 9110 3401 9106 3397 9097
      3401 9098 3404 9095 3404 9089 3409 9088
      3413 9093
TIME...MOT...LOC 1203Z 268DEG 42KT 3415 9103 3385 9143

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 5:02 AM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Apr 27, 5:02 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
502 AM CDT WED APR 27 2011

.DISCUSSION...A VERY INTENSE UPPER TROUGH WILL MOVE ACROSS THE
FORECAST AREA TODAY. STRONG WIND FIELDS WILL CONTINUE AS A VIGOROUS
UPPER LEVEL JET PUNCHES INTO THE AREA AND A HEALTHY LOW LEVEL JET
REMAINS POSITIONED ACROSS THE AREA. THE PRIMARY FORECAST QUESTION OF
THE DAY IS THE EXTENT THAT THE AIR MASS CAN RECOVER IN THE WAKE OF
THE DESTRUCTIVE THUNDERSTORM COMPLEX THAT MOVED ACROSS ALL BUT SRN
ZONES DURING THE EARLY MORNING. TEMPS AND DEWPOINTS HAVE COOLED IN
RESPONSE TO THE PASSAGE OF THIS FEATURE WITH MOST OF THE AREA
REPORTING SURFACE DEWPOINTS IN THE LOWER 60S. A POOL OF JUICIER AND
MORE UNSTABLE AIR LIES JUST TO OUR SOUTH THIS MORNING AND HEALTHY
LOW LEVEL FLOW WILL HELP MOISTURE TRANSPORT INTO THE AREA. ALTHOUGH
CAPE VALUES HAVE DIMINISHED OVER MUCH OF THE AREA THE AIR MASS IS
RECOVERING QUICKLY AS INDICATED BY DEVELOPING CONVECTION OVER WRN
ZONES. ATMOSPHERIC FORCING WILL ONLY GET STRONGER WITH TIME TODAY SO
THE BOTTOM LINE IS THAT MORE CONVECTION IS EXPECTED TO SPREAD OVER
THE AREA FROM THE WEST. ALTHOUGH THE RISK OF TORNADOES HAS
DIMINISHED FOR MOST OF THE AREA...SRN/ESPECIALLY SERN/ZONES BEING
THE POSSIBLE EXCEPTION...THE SEVERE POTENTIAL FOR LARGE HAIL AND
DAMAGING WINDS WILL CONTINUE.

MUCH OF THE AREA RECEIVED PERIODS OF HEAVIER RAINFALL THIS MORNING
AND GENERALLY SCATTERED CONVECTION EXPECTED TODAY WILL PRODUCE
ADDITIONAL SHORT LIVED PERIODS OF HEAVIER RAIN. THE FLASH FLOOD
WATCH WILL STAND AS IS FOR NOW. THE WIND ADVISORY WILL ALSO REMAIN
IN EFFECT AS THE SURFACE PRESSURE GRADIENT IS STILL EXPECTED TO
TIGHTEN SIGNIFICANTLY AHEAD OF THE FRONT TODAY.

RAIN CHANCES WILL END FROM THE WEST THIS AFTERNOON AND EVENING IN
THE WAKE OF THE FRONT...WHICH WILL EXTEND FROM ECNTRL TO SCNTRL
ZONES BY 00Z THURSDAY AND EXIT THE FORECAST AREA THIS EVENING.

SURFACE RIDGING BUILDS INTO THE AREA THURSDAY. THE NEXT FRONTAL
BOUNDARY WILL APPROACH THE AREA SUNDAY AND SLIDE INTO THE REGION AS
THE ASSOCIATED SURFACE LOW CENTER LIFTS OUT TO THE NE. 30-40KT LOW
LEVEL JET FLOW IS FORECAST AHEAD OF THIS SYSTEM WITH AREAS OF DECENT
INSTABILITY. THUNDERSTORMS WILL DEVELOP BUT THE CHANCE OF SEVERE
STORMS IS NOT LOOKING GOOD ENOUGH TO INCLUDE IN THE HWO AT THIS
TIME. ISENTROPIC LIFT IN THE WAKE OF THE BOUNDARY WILL MAINTAIN
SLIGHT RAIN CHANCES INTO MONDAY EVENING.  HIGH PRESSURE REBUILDS
BACK INTO THE AREA TUESDAY.

AS FAR AS GUIDANCE GOES...INCREASED HIGHS TEMPS A FEW DEGREES FOR
THURSDAY. MEX POPS LOOKED OVERDONE FOR SATURDAY AND THE DRY AVG
ENSEMBLE NUMBERS WERE FOLLOWED.
&&

.AVIATION...DANGEROUS FLYING WEATHER IS EXPECTED OVER THE AREA TODAY
AS STRONG TO SEVERE THUNDERSTORMS DEVELOP AGAIN OVER THE AREA. WIND
SPEEDS WILL BE ON THE INCREASE AS THE COLD FRONT/LOW PRESSURE CENTER
APPROACH WITH WIND GUSTS ABOVE 30 KTS POSSIBLE THIS AFTERNOON.
WIDESPREAD MVFR CONDITIONS THIS MORNING WILL GIVE WAY TO SCT-BKN
2-4K FEET DECK THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       84  52  73  48 /  46  17   0   0
MERIDIAN      84  54  76  44 /  78  41   0   0
VICKSBURG     84  51  74  44 /  42  13   0   0
HATTIESBURG   85  56  77  46 /  60  20   0   0
NATCHEZ       85  49  72  47 /  42  10   0   0
GREENVILLE    84  52  73  49 /  53  14   0   0
GREENWOOD     84  51  73  49 /  62  22   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR MSZ018-019-
     025>044-047>049.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
     MSZ018-019-025>066-072>074.

LA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR LAZ007>009-
     015-016-023-025.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
     LAZ007>009-015-016-023>026.

AR...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ARZ074-075.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.

&&

03
Hazardous weather outlook, Apr 27, 5:35 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
535 AM CDT WED APR 27 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-281045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-WASHINGTON-
535 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS CAN BE EXPECTED OVER THE REGION TODAY. THE
PRIMARY SEVERE WEATHER RISK WILL BE DAMAGING WINDS TO 70 MPH AND
LARGE HAIL TO THE SIZE OF GOLF BALLS OR LARGER ALTHOUGH A TORNADO
CAN NOT BE RULED OUT.

PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS TODAY AND
PONDING WATER CAN BE EXPECTED ACROSS ROADWAYS AND IN LOW LYING
AREAS. LOCAL FLOODING WILL BE POSSIBLE...ESPECIALLY WHERE STORMS
TRACK REPEATEDLY OVER THE SAME AREAS.

THE AIR MASS WILL DESTABILIZE THIS MORNING AND RECOVER SUFFICIENTLY
TO PRODUCE SEVERE THUNDERSTORMS TODAY WHEN A STRONG WEATHER SYSTEM
MOVES INTO THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY.

MSZ025>033-035>061-281045-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
535 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE POTENTIAL FOR AN OUTBREAK OF SEVERE WEATHER CONTINUES FOR THE
AREA TODAY. LARGE HAIL TO THE SIZE OF GOLF BALLS OR LARGER AND
DAMAGING WIND GUSTS TO 70 MPH WILL BE THE PRIMARY RISK WITH THESE
STORMS EARLY THIS MORNING WITH AN INCREASING RISK OF TORNADOES
DURING THE LATE MORNING AND AFTERNOON. STRONG TORNADOES...POSSIBLY
LONG TRACK...WILL BE POSSIBLE.

PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS TODAY AND
PONDING WATER CAN BE EXPECTED ACROSS ROADWAYS AND IN LOW LYING
AREAS. LOCAL FLOODING WILL BE POSSIBLE...ESPECIALLY WHERE STORMS
TRACK REPEATEDLY OVER THE SAME AREAS.

THE AIR MASS WILL RECOVER QUICKLY THIS MORNING IN STRONG SOUTHERLY
WINDS ACROSS THE AREA. A STRONG WEATHER SYSTEM THAT WILL MOVE INTO
THE REGION TODAY WILL PRODUCE SEVERE STORMS ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE LIKELY TODAY.

MSZ062>066-072>074-281045-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
535 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THE AREA TODAY. LARGE HAIL
TO THE SIZE OF GOLF BALLS OR LARGER...DAMAGING WIND GUSTS TO 70 MPH
AND TORNADOES WILL BE POSSIBLE. STRONG TORNADOES...POSSIBLY LONG
TRACK...WILL ALSO BE POSSIBLE.

THE AIR MASS REMAINS MOIST AND UNSTABLE TODAY WITH INTENSE WIND
SHEAR IN PLACE. A STRONG WEATHER SYSTEM THAT WILL MOVE INTO THE
REGION TODAY WILL PRODUCE SEVERE STORMS ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

03

In the hours before

Local storm report, Apr 27, 6:21 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
621 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     TSTM WND DMG     4 NE MERIDIAN           32.42N 88.66W
04/27/2011                   LAUDERDALE         MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS THE N HALF OF THE
            COUNTY...TREES ACROSS RDS...4 HOMES DAMAGED DUE TO TREES.
            ONE VEHICLE RAN INTO A DOWNED TREE WHICH RESULTED IN A
            FEW INJ.

&&

CME
Local storm report, Apr 27, 6:26 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
626 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     8 SSE CROSSETT          33.02N 91.91W
04/26/2011                   ASHLEY             AR   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ALONG CR 2 NEAR THE STATE
            LINE. POSSIBLE TORNADO.

0555 PM     TSTM WND DMG     2 W CROSSETT            33.13N 92.00W
04/26/2011                   ASHLEY             AR   LAW ENFORCEMENT

            A FEW TREES BLOWN DOWN.

&&

CME
Local storm report, Apr 27, 6:32 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
632 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 AM     TSTM WND DMG     3 NE PHILADELPHIA       32.80N 89.07W
04/27/2011                   NESHOBA            MS   EMERGENCY MNGR

            A FEW TREES DOWN ACROSS THE N PORTION OF THE COUNTY.

0335 AM     TSTM WND DMG     4 SW NANIH WAIYA        32.88N 89.00W
04/27/2011                   NESHOBA            MS   EMERGENCY MNGR

            ROOF OFF A CHICKEN HOUSE.

&&

CME
Special weather statement, Apr 27, 6:33 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
633 AM CDT WED APR 27 2011

LAZ009-016-MSZ040-047-271200-
EAST CARROLL LA-WARREN MS-ISSAQUENA MS-MADISON LA-
633 AM CDT WED APR 27 2011

...STRONG STORM BUILDING JUST NORTHWEST OF TALLULAH MOVING
   NORTHEAST...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 3 MILES NORTHWEST OF TALLULAH AT 632 AM CDT...MOVING
NORTHEAST AT 55 MPH. THIS STORM COULD BECOME SEVERE IF CURRENT
TRENDS CONTINUE.

VERY HEAVY RAINS ALONG WITH CLOUD TO GROUND LIGHTNING SSTRIKES ARE
ALSO LIKELY WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHERN ISSAQUENA AND NORTHWESTERN WARREN COUNTIES...AND
NORTHEASTERN MADISON AND SOUTHEASTERN EAST CARROLL PARISHES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3266 9098 3265 9074 3249 9072 3234 9120
      3249 9131
TIME...MOT...LOC 1132Z 237DEG 49KT 3247 9115

40
Local storm report, Apr 27, 6:35 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
635 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     TSTM WND DMG     MORTON                  32.36N 89.66W
04/27/2011                   SCOTT              MS   EMERGENCY MNGR

            TREES DOWN AROUND MORTION WITH ONE ON A HOUSE.

0329 AM     TSTM WND DMG     HARPERVILLE             32.49N 89.49W
04/27/2011                   SCOTT              MS   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE N PORTION
            OF THE COUNTY.

&&

CME
Local storm report, Apr 27, 6:51 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     4 SE CRAWFORD           33.26N 88.57W
04/27/2011                   NOXUBEE            MS   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ALONG DORA ROAD. TREES AND
            POWER LINES ALSO DOWN ALONG HIGHWAY 45 ALTERNATE JUST
            NORTH OF BROOKSVILLE.

&&

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:55 PM CDTRiver Flood WarningJANYazoo47 days
Apr 26, 9:03 PM CDTRiver Flood WarningJANClay37 hr
Apr 26, 11:27 PM CDTFlash Flood WarningJANBolivar, Washington2 hr
Apr 26, 11:41 PM CDTSevere Thunderstorm WarningJANBolivar, Humphreys, Issaquena, Sharkey, Sunflower, Washington64 min
Apr 26, 11:44 PM CDTTornado WarningJANBolivar, Washington61 min
Apr 26, 11:46 PM CDTTornado WarningJANIssaquena, Sharkey, Washington59 min
Apr 26, 11:59 PM CDTSevere Thunderstorm WarningJANIssaquena46 min
Apr 27, 12:08 AM CDTTornado WarningJANIssaquena, Sharkey67 min
Apr 27, 12:27 AM CDTTornado WarningJANHumphreys, Sunflower, Washington48 min
Apr 27, 12:34 AM CDTFlash Flood WarningJANWarren116 min
Apr 27, 12:36 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren54 min
Apr 27, 12:53 AM CDTTornado WarningJANHolmes, Humphreys, Sharkey, Yazoo52 min
Apr 27, 12:58 AM CDTTornado WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore47 min
Apr 27, 1:00 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Sharkey, Yazoo60 min
Apr 27, 1:27 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren63 min
Apr 27, 1:36 AM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Leake, Madison and 1 more54 min
Apr 27, 1:38 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Montgomery67 min
Apr 27, 1:41 AM CDTTornado WarningJANAttala, Carroll, Holmes37 min
Apr 27, 1:47 AM CDTTornado WarningJANAttala, Holmes43 min
Apr 27, 1:55 AM CDTSevere Thunderstorm WarningJANYazoo65 min
Apr 27, 1:58 AM CDTTornado WarningJANAdams, Claiborne, Jefferson47 min
Apr 27, 2:16 AM CDTTornado WarningJANChoctaw, Montgomery, Webster29 min
Apr 27, 2:20 AM CDTTornado WarningJANAttala, Choctaw, Winston40 min
Apr 27, 2:27 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Winston63 min
Apr 27, 2:29 AM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Madison, Rankin, Warren46 min
Apr 27, 2:36 AM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Yazoo54 min
Apr 27, 2:38 AM CDTTornado WarningJANChoctaw, Clay, Oktibbeha, Webster40 min
Apr 27, 2:42 AM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson48 min
Apr 27, 2:53 AM CDTTornado WarningJANNoxubee, Oktibbeha, Winston37 min
Apr 27, 3:04 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Neshoba, Newton, Rankin and 2 more41 min
Apr 27, 3:05 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee55 min
Apr 27, 3:11 AM CDTTornado WarningJANClay, Lowndes, Oktibbeha49 min
Apr 27, 3:14 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson, Simpson61 min
Apr 27, 3:17 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha17 min
Apr 27, 3:19 AM CDTSevere Thunderstorm WarningJANChoctaw, Kemper, Neshoba, Oktibbeha, Winston41 min
Apr 27, 3:22 AM CDTSevere Thunderstorm WarningJANChoctaw, Kemper, Neshoba, Winston38 min
Apr 27, 3:29 AM CDTTornado WarningJANLowndes31 min
Apr 27, 3:30 AM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson45 min
Apr 27, 3:41 AM CDTTornado WarningJANNoxubee, Winston49 min
Apr 27, 3:46 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Kemper, Lauderdale, Neshoba, Newton and 2 more44 min
Apr 27, 4:03 AM CDTTornado WarningJANKemper, Noxubee27 min
Apr 27, 4:15 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds45 min
Apr 27, 4:28 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale32 min
Apr 27, 4:54 AM CDTSpecial Weather StatementJANRankin31 min
Apr 27, 5:00 AM CDTSpecial Weather StatementJANBolivar, Sunflower30 min
Apr 27, 5:24 AM CDTSpecial Weather StatementJANYazoo31 min
Apr 27, 5:38 AM CDTSpecial Weather StatementJANBolivar27 min
Apr 27, 5:40 AM CDTSevere Thunderstorm WarningJANWarren36 min
Apr 27, 5:45 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Yazoo32 min
Apr 27, 6:33 AM CDTSpecial Weather StatementJANWarren27 min
Apr 27, 7:06 AM CDTSpecial Weather StatementJANClay29 min
Apr 27, 7:23 AM CDTSevere Thunderstorm WarningJANClay9 min
Apr 27, 7:38 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower52 min
Apr 27, 7:47 AM CDTFlash Flood WarningJANBolivar, Sunflower3 hr
Apr 27, 9:11 AM CDTRiver Flood WarningJANNeshoba71 hr
Apr 27, 9:25 AM CDTSpecial Weather StatementJANBolivar, Sunflower, Washington60 min
Apr 27, 9:32 AM CDTSpecial Weather StatementJANGrenada28 min
Apr 27, 10:57 AM CDTRiver Flood WarningJANNoxubee23 hr
Apr 27, 11:06 AM CDTSpecial Weather StatementJANBolivar29 min
Apr 27, 11:22 AM CDTSevere Thunderstorm WarningJANBolivar53 min
Apr 27, 11:54 AM CDTSevere Thunderstorm WarningJANBolivar36 min
Apr 27, 12:03 PM CDTTornado WarningJANBolivar, Sunflower40 min
Apr 27, 12:51 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington39 min
Apr 27, 1:06 PM CDTSevere Thunderstorm WarningJANHumphreys, Leflore, Sunflower54 min
Apr 27, 1:25 PM CDTSevere Thunderstorm WarningJANLeake, Rankin, Scott50 min
Apr 27, 1:34 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson56 min
Apr 27, 1:36 PM CDTTornado WarningJANLeake, Scott41 min
Apr 27, 1:37 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada53 min
Apr 27, 1:57 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery, Webster63 min
Apr 27, 1:58 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis47 min
Apr 27, 2:03 PM CDTTornado Warning EmergencyJANNeshoba47 min
Apr 27, 2:03 PM CDTTornado WarningJANClaiborne, Jefferson42 min
Apr 27, 2:04 PM CDTTornado WarningJANCarroll, Grenada, Montgomery, Webster56 min
Apr 27, 2:09 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo51 min
Apr 27, 2:21 PM CDTTornado WarningJANCovington, Jasper, Jones, Smith54 min
Apr 27, 2:32 PM CDTTornado Warning EmergencyJANKemper, Noxubee, Winston58 min
Apr 27, 2:42 PM CDTTornado WarningJANClaiborne, Copiah, Hinds48 min
Apr 27, 2:51 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Montgomery39 min
Apr 27, 2:55 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton50 min
Apr 27, 3:06 PM CDTTornado WarningJANCarroll, Choctaw, Montgomery, Webster54 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.